Items where Subject is "Q Science > QA Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | D | E | F | H | M | N | O | Q | R | S | ا | ج | ر | ط | ه
Number of items at this level: 82.

A

AL-MASRI, HANIN (2011) A STUDY OF CERTAIN CLASSES OF MULTIVALENT FUNCTIONS INVOLVING FRACTIONAL DERIVATIVES. Masters thesis, Al Azhar University Gaza.

ALSHEMBARI, AHMED N (2017) تطبيقات طرق الجبر الخطي في حل الموجات الكهرومغناطيسية في أدلة موجية متعددة الطبقات. Masters thesis, الجامعة الإسلامية بغزة.

ALSULTAN, HELMI FEKRY (2012) ANALYTICAL PREDICTIONS AND NUMERICAL SIMULATIONS OF NONLINEAR DIFFERENTIAL EQUATIONS. Masters thesis, Al Azhar University Gaza.

Abdalnabi, Ayman Mohammed (2016) تعميم المقاسات الجزئية الممتصة من النوع الثاني على شبه الحلقات. Masters thesis, الجامعة الإسلامية بغزة.

Abo Hatab, Hothifa Y (2016) حول استقرار المعادلات الدالية المنعكسة و فرق المنعكسة و جور المنعكسة. Masters thesis, الجامعة الإسلامية بغزة.

Abou Zayda, Abdelsalam O. (2005) A Characterization Of Geometry Of Hyperbolic Type. Al-Aqsa University Journal (Natural Sciences Series), 9 (1). pp. 29-37. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Abu Musa, Malak Lotfy (2016) حول تقدير المئينات الشرطية المتعددة. Masters thesis, الجامعة الإسلامية بغزة.

Abu Nada, Ghada (2002) ON THE KERNEL DENSITY ESTIMATION. Masters thesis, The Islamic University of Gaza Deanery of Higher Studies Faculty of Science Department of Mathematics.

Abu Obeid, Mohammed (2014) Methods of Integral Transforms for Solving Some Differential Equations of Fractional Order. Masters thesis, Al Azhar University Gaza.

Abu Sweireh, Abeer Jamal (2019) حول صفوف من المثاليات والمقاسات الجزئية البدائية المدرجة. Masters thesis, الجامعة الإسلامية بغزة -عمادة البحث العلمي والدراسات العليا -ماجستير الرياضيات.

Abujarad, Eman (2016) A Study of Certain Classes of Analytic Functions Associated with Bessel Functions. Masters thesis, Al Azhar University Gaza.

Al Agha, Mahmoud Yousef (2017) On The Convex Functions With Some Integral Inequalities. Masters thesis, الجامعة الإسلامية بغزة.

Al Attal, Ammar A (2016) حول تقدير النواة للوسيط الشرطي. Masters thesis, الجامعة الإسلامية بغزة.

Al-Absi, Osama A. and El-Atrash, Mohammed (2006) Ciphering Using residue of metasymplectic space F4,1(q). Al-Aqsa University Journal (Natural Sciences Series), 10 (S.E.). pp. 415-425. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Al-Ashqar, Mohammed and Hamoda, Mohammad (2011) Constacyclic codes of even length over F_2+uF_2+u^2F_2. Al-Aqsa University Journal (Natural Sciences Series), 15 (1). pp. 1-17. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Al-Ashqar, Mohammed and Hamoda, Mohammad (2011) Cyclic codes over Z-2 + uZ_2 + u^2Z_2 + . . . + u^k−1Z_2. Turk J Math, 35. pp. 737-749.

Al-Ashqar, Mohammed and Hamuda, Mohammed (2011) Constacyclic codes of even length over F2+uF2+u2F2. Al-Aqsa University Journal (Natural Sciences Series), 15 (1). pp. 1-17. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Al-HALOUL, REEHAM (2011) A STUDY OF SUBCLASSES OF MEROMORPHICALLY P-VALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS ASSOCIATED WITH LINEAR OPERATORS. Masters thesis, Al Azhar University Gaza.

Al-Madhoun, Safaa (2015) A Study of Certain Classes of Analytic Functions Associated with Multiplier Operators. Masters thesis, Al Azhar University Gaza.

Al-Masri, Hanin S (2019) Bayesian Inference on the Generalized Gamma Distribution. Masters thesis, الجامعة الإسلامية بغزة -عمادة البحث العلمي والدراسات العليا -كلية العلوم.

Al-aydi, Mohammed (2016) A STUDY ON SOME GENERATING FUNCTIONS OF CERTAIN POLYNOMIALS USING LIE ALGEBRAIC METHOD. Masters thesis, Al Azhar University Gaza.

Ashour, Arwa and AbedRabou, Samia and Hamoda, Mohammad (2012) On Weakly Primary Subtractive Ideals over Noncommutative Semirings. Int. J. Contemp. Math. Sciences, 7 (31). pp. 1519-1527.

Ashour, Arwa and Hamoda, Mohammad (2014) Characterization of Weakly Primary Ideals over Non-commutative Rings. International Mathematical Forum, 9 (34). pp. 1659-1667. ISSN 10.12988

Ashour, Arwa and Hamoda, Mohammad (2016) Weakly Primary Submodules over Non-commutative Rings. Journal of Progressive Research in Mathematics(JPRM), 7 (1). pp. 917-927. ISSN ISSN: 2395-0218

alshawish, mousa (2014) on the solutions of differential equations describing the motion of nonlinear. Masters thesis, Al Azhar University Gaza.

altayyan, basema (2013) on cauchy problems for higher order painleue equtions. Masters thesis, جامعة الاسلامية.

B

Barbakh, Mohammed (2012) A Study on the Violation of Homoskedasticity Assumption in Linear Regression Models دراسة حول انتهاك فرضية ثبات التباين في نماذج الانحذار الخطي. Masters thesis, Al Azhar University Gaza.

D

DAWD, MOHAMMED HUSSEIN (2011) ON SOME MATHEMATICAL INEQUALITIES AND ITS APPLICATIONS. Masters thesis, Al Azhar University Gaza.

E

EL-Atrash, Mohammed S. and EL-Naowk, Fayik R. (2004) Public-key Cryptosystem Using MDS Code. Al-Aqsa University Journal (Natural Sciences Series), 8 (1). pp. 50-58. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

EL-Naowk, Fayik R. (2005) A Generaliztion of The RSA “Elatrash Scheme”. Al-Aqsa University Journal (Natural Sciences Series), 9 (1). pp. 38-44. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

EL-OKUR, SHADY (2013) Divide-and-Conquer Algorithms for Computing Matrix Inverses. Masters thesis, Al Azhar University Gaza.

ELMASSRY, SOHAD (2014) A STUDY ON SOME APPLICATIONS OF SUBORDINATIONS FOR CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS DEFINED BY LINEAR OPERATOR. Masters thesis, Al Azhar University Gaza.

ELhertaniy, Doaa A (2017) تقدير النواة للمنوال الشرطي لنماذج التصميم الثابته. Masters thesis, الجامعة الإسلامية بغزة.

El Najjar, Mohammed (2013) A Study Of Some Unified Classes Of Analytic Functions Defined By Fractional Calculus. Masters thesis, Al Azhar University Gaza.

El-Azab, Samia S. and EL-Atrash, Mohammed S. and El-Massry, Amany J. (2004) Linear Codes over Finite Fields Using Greedy Algorithms. Al-Aqsa University Journal (Natural Sciences Series), 8 (1). pp. 19-41. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

El-Khatib, Mohammed Samir (2016) On Katugampola Fractional Calculus. Masters thesis, Al Azhar University Gaza.

El-Massri, Heba Basem (2016) الاستدلال الاحصائي البايزي حول اقتران متوسط العمر المتبقي. Masters thesis, الجامعة الإسلامية بغزة.

El-Saifi, Rafek N. and El-Khozondar, Hala J. and Shabat, Mohammed M. (2006) Band reject filter of a periodic dielectric film bounded by a nonlinear cladding. Al-Aqsa University Journal (Natural Sciences Series), 10 (S.E.). pp. 445-461. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

El-Zerii, Huda Salim (2015) Numerical Solution of Partial Differential Equations with Fuzzy Transform. Masters thesis, Al Azhar University Gaza.

Elatrash, Mohammad S. and Alsamak, Sahar F. (2006) Preopen and semi-open in T0-Alexandroff space. Al-Aqsa University Journal (Natural Sciences Series), 10 (S.E.). pp. 396-414. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Eltartor, Khulood H. and Algharbawi, Ibtehaj B. M. and Murad, Raed M. I. (2006) Design of a Practical Substitution Permutation Network Cryptosystem. Al-Aqsa University Journal (Natural Sciences Series), 10 (S.E.). pp. 462-475. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

F

FARAJ, AHMAD (2010) ON MITTAG LEFFLER TYPE FUNCTION AND INTEGRAL OPERATORS WITH APPLICATIONS. Masters thesis, Al Azhar University Gaza.

FASFOUS, WALAA (2015) A STUDY ON SUBCLASSES OF ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS DEFINED BY HADAMARD PRODUCTS. Masters thesis, Al Azhar University Gaza.

H

HABIL, EISSA D and NASR, TAGHREED Z. (2010) THE TWO SCOPES OF FUZZY PROBABILITY THEORY. Algebras Groups and Geometries, 27 (149). pp. 149-172.

HAMATO, HATEM FUAD (2017) NONLINEAR RESONANCES IN THE RESPONSE OF EXCITED DYNAMICAL SYSTEMS. Masters thesis, Al Azhar University Gaza.

HIJAZI, LINA (2016) A STUDY ON SOME CLASSES OF ANALYTIC FUNCTIONS INVOLVING GENERALIZED DIFFERENTIAL OPERATORS. Masters thesis, Al Azhar University Gaza.

Habil, E. D. and Nasr, T. Z. (2002) On fuzzy probability theory. International Journal of Theoretical Physics, 41 (791). pp. 791-810. ISSN 0020-7748

Habil, Eissa D. and NASR, TAGHREED Z. (2011) The intersection operation in light of joint observables and Bell inequalities in operational probability theory. Fuzzy Sets and Systems, 181 (1). 58 - 73.

Hamoda, Mohammad and Ashour, Arwa (2015) On Graded n Absorbing Submodules. LE MATEMATICHE, 70 (2). pp. 243-254.

Hamoda, Mohammad and El-Naowk, Fayik (2012) Negacyclic Codes of Even Length over Z_pa. International Journal of Algebra, 6 (11). pp. 549-555.

Hamoda, Mohammad and Nagi, Abd Elkarim (2015) Cyclic Codes Over F_2+uF_2+vF_2+uvF_2+u^2F_2+v^2F_2+u^2v^2F_2. Journal of Progressive Research in Mathematics(JPRM), 6 (1). pp. 734-740. ISSN ISSN: 2395-0218

Hamouda, Yousef E. M. (2017) Light Allocation of Tasks in Clustered-based Wireless Sensor Networks. Al-Aqsa University Journal (Natural Sciences Series), 21. pp. 90-119. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

M

Mahdi, Hisham B. (2006) Shadow Spaces of Alexandroff Spaces. Al-Aqsa University Journal (Natural Sciences Series), 10 (S.E.). pp. 436-444. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Mahdi, Hisham B. and Nada, S. I. and Muamar, Riyad M. (2015) MIXED CONNECTEDNESS VIA SHADOW SPACES. International Journal of Mathematical Sciences and Engineering Applications, 9 (3). pp. 153-164. ISSN 0973-9424

Mahdi, Hisham B. and Nada, Shokry I. and Muamar, Riyad M. (2015) On Alexandroff Shadow Spaces. British Journal of Mathematics & Computer Science, 7 (6). ISSN 2231-0851

Mizyed, Alaa Y (2018) Applications of Hadamard Matrices for Linear Codes over Finite Rings. Masters thesis, الجامعة الإسلامية بغزة.

N

Naji, Abdul Karim and Abu Malloh, Ahmed A. (2009) A Note On Number Theory:"A New Multiplicative Function, And An Old Result In Group Theory. Al-Aqsa University Journal (Natural Sciences Series), 13 (1). pp. 1-6. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Naji, Osama Abed El-Karim (2016) حول المقاسات الجزئية الممتصة من النوع ن. Masters thesis, الجامعة الإسلامية بغزة.

Nasr, Taghreed (2011) The intersection operation in light of the concept of joint observables in fuzzy (operational) probability theory. An-Najah University Journal for Research - A (Natural Sciences), 25. pp. 79-104. ISSN 1727-2114

Nasser, Fadwa M (2016) حول المجموعات المفتوحة المنتظمة العظمى و الصغرى. Masters thesis, الجامعة الإسلامية بغزة.

O

Olwan, Taha Farid (2019) الأداء المقارن لنماذج آريما وتقدير النواة للمتوسط الشرطي السلاسل الزمنية للمخالفات المرورية في قطاع غزة:. Masters thesis, الجامعة الإسلامية بغزة- عمادة البحث العلمي والدراسات العليا -ماجستير رياضيات.

Q

QEARQEZ, AZMY (2011) A STUDY OF SUBCLASSES OF ANALYTIC FUNCTIONS WITH APPLICATIONS TO FRACTIONAL CALCULUS OPERATORS. Masters thesis, Al Azhar University Gaza.

Quraiq, Muna Yaqoub (2017) On the Estimation of the Conditional L1 - Median. Masters thesis, الجامعة الإسلامية بغزة.

R

Rajab, Nashaat (2013) On Topological Structures and Fuzzy Sets. Masters thesis, Al Azhar University Gaza.

Riffi, Mohamed I. (2006) On The Spacings of Exponential and Uniform order Statistics. Al-Aqsa University Journal (Natural Sciences Series), 10 (S.E.). pp. 384-395. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

S

SAAD, SARA (2014) A STUDY ON APPLICATIONS OF SOME GENERALIZED LINEAR OPERATORS TO SUBCLASSES OF ANALYTIC FUNCTIONS. Masters thesis, Al Azhar University Gaza.

SALEM, NOURA (2015) ON THE STABILITY AND CONTROL OF VIBRATIONS IN NONLINEAR DYNAMICAL SYSTEMS. Masters thesis, Al Azhar University Gaza.

SIAM, NAHLA JAWAD (2011) STUDY OF CERTAIN SUBCLASSES OF ANALYTIC AND MULTIVALENT FUNCTIONS. Masters thesis, Al Azhar University Gaza.

Safi, Zeayad R. (2007) Compact Operators In Locally Convex Spaces With Orthogonal Bases. Al-Aqsa University Journal (Natural Sciences Series), 11 (1). pp. 46-55. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Safi, Zeayad R. (2006) On non_archimedean Gelfand-Philips Spaces. Al-Aqsa University Journal (Natural Sciences Series), 10 (S.E.). pp. 426-435. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Safi, Zeayad R. (2005) On non_archimedean space of rapidly decreasing sequences. Al-Aqsa University Journal (Natural Sciences Series), 9 (1). pp. 45-53. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Safi, Ziad and Al Ashkar, Ahmed (2010) p-Quasi-λ-Nuclear Operators Between Locally Convex Spaces. Al-Aqsa University Journal (Natural Sciences Series), 14 (2). pp. 18-26. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Sakka, Ayman H. and Elshamy, Soufyan R. (2007) B¨acklund transformations for Cosgrove's equation F-VIII. Al-Aqsa University Journal (Natural Sciences Series), 11 (1). pp. 32-45. ISSN ISSN 2070-3155 (Print), ISSN 2521-893X (Online)

Salha, Ibrahem (2012) A Study on Certain Classes of Analytic Functions Related to Hypergeometric Functions. Masters thesis, Al Azhar University Gaza.

Sammour, Fatima (2002) ELEMENTARY WAVELETS. Masters thesis, The Islamic University of Gaza Deanery of Higher Studies Faculty of Science Department of Mathematics.

Shublaq, Mohammed Suheil (2013) ON TOPOLOGICAL STRUCTURES AND APPROXIMATIONS OF SETS. Masters thesis, Al Azhar University Gaza.

ا

اومنيس, رولان (2008) فلسفة الكوانتم فهم العلم المعاصر وتأويله. 48, المجلس الوطني للثقافة والفنون والاداب - الكويت.

ج

جانفريس, اليز (2012) قانون تسلسل الاحداث هل هو صدفة ام حتمية. 48, هيئة ابوظبي للثقافة والفنون - ابوظبي.

ر

راشد, رشدي (2011) الرياضيات التحليلية بين القرن الثالث والقرن الخامس للهجرة الجزء الثالث الحسن بن الهيثم. 48, مركز دراسة الوحدة العربية - بيروت.

ريتو, بينوا (2012) مالعدد. 48, هيئة ابوظبي للثقافة والفنون - ابوظبي.

ط

طبية, احمد عبدالسميع (2008) مباديء الاحصاء. 48, دار البداية - الاردن.

ه

هيجنز, بيتر م (2008) الرياضيات للفضوليين. 48, كلمات عربية للنشر - القاهره.

This list was generated on Thu Aug 5 17:19:39 2021 EEST.